MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER
Model Number AR-T12E
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the subject device has not been returned to omsc for the evaluation, the exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that the image of the subject device was not displayed at the unspecified timing.Olympus service operation repair center (sorc) checked the subject device but it could not duplicate the reported phenomenon.The other detailed information was not provided.There was no report of patient injury associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Since the subject device was not returned to olympus medical systems corp.(omsc), it could not be investigated.Since the lot number of the subject device was not available, omsc could not review the manufacturing history (dhr).The exact cause of the reported event could not be conclusively determined.However based on the report of olympus service operation repair center (sorc), omsc surmised there was the possibility this phenomenon was attributed to the ccd failure of the unspecified camera head used with the subject device, because the subject device has no electronic function to get the images.If additional information becomes available, this report will be supplemented.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10383001
Report Number8010047-2020-05400
Device Sequence Number17006086
Product Code GCJ
UDI-Device Identifier04953170023804
UDI-Public04953170023804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAR-T12E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/08/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1